# SDR HALA2022052400185

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,944 hours, 3,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 3R CEILING EXIT SIGN INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE. RESECURED EXIT SIGN CONNECTION. (4955547)
